Florida, 2014Lightning Strike in Florida, July 16, 2014
July 16, 2014 · NWS MFL · 1 event in 1 county or zone
S. helped to generate scattered showers and thunderstorms across South Florida.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper trough of low pressure over the eastern U.S. helped to generate scattered showers and thunderstorms across South Florida.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jul 16, 1:23 PM EST, 47 minutes earlier.
Area forecast discussion, Jul 16, 1:23 PM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
223 PM EDT WED JUL 16 2014
.SHORT TERM...(TONIGHT-FRIDAY NIGHT)
EXPECT THE WET PATTERN TO PERSIST THROUGH THE FIRST HALF OF THE
SHORT-TERM PERIOD AS AN UPPER TROUGH AND FRONTAL BOUNDARY CONTINUE
TO INFLUENCE THE WEATHER ACROSS THE STATE. THE LATEST SHORT-RANGE
MODEL GUIDANCE LINES UP WELL WITH THE CURRENT PATTERN AND INDICATES
THE FRONTAL BOUNDARY STALLING JUST NORTH OF THE LOCAL AREA AND
DIMINISHING OVER THE COURSE OF THE PERIOD. DEEP LIGHT-MOD WSW FLOW
AHEAD OF THESE FEATURES WILL SUPPORT MUCH OF THE DIURNAL ACTIVITY
SETTING UP AND FOCUSING OVER THE INTERIOR AND EASTERN HALF OF THE
PENINSULA THROUGH THE EARLY PORTION OF THE AFTERNOON HOURS BEFORE
PUSHING OFF OF THE EAST COAST DUE TO THIS SLIGHTLY STRONGER FLOW ON
THURSDAY (SIMILAR TO TODAY). HOWEVER...IF THE MEAN LOW-LEVEL FLOW
ENDS UP NOT BEING AS STRONG AS CURRENTLY INDICATED AND AN EAST COAST
SEA BREEZE DEVELOPS...FLOODING COULD QUICKLY BECOME AN ISSUE AS THIS
COULD FORCE THE SHOWER/TSTM ACTIVITY TO BECOME CONCENTRATED ACROSS
THE EAST COAST METRO/COASTAL LOCATIONS THURSDAY. MODEL PWAT VALUES
ARE FORECAST TO REMAIN AROUND AND JUST ABOVE THE 2" MARK THROUGH
THURSDAY BEFORE DIPPING BACK TO AROUND 1.75" BY THE END OF THE SHORT-
TERM PERIOD FRIDAY AS SOME DRIER AIR MOVES INTO THE AREA AND THE
UPPER TROUGH BEGINS TO LIFT NE.
85/AG
.LONG TERM (SATURDAY-TUESDAY)...
THE RIDGE WILL SLOWLY BEGIN TO LIFT BACK TO THE NORTH OVER THE
WEEKEND. BUT BOTH THE GFS AND ECMWF ARE MUCH SLOWER IN THEIR
EVOLUTION OF THE SOUTHERN STREAM TROUGH THAN PREVIOUS RUNS. HOWEVER,
THEY STILL SHOW THE RIDGE INCHING ITS WAY BACK TO THE NORTH. AS THIS
HAPPENS, THE RIDGE WILL BE OVER SOUTH FLORIDA ON SATURDAY AND
POSSIBLY SUNDAY WITH THE STEERING FLOW VERY WEAK WITH SEA BREEZE
DRIVEN THUNDERSTORMS LIKELY. A DEEP EASTERLY FLOW WILL RETURN EARLY
NEXT WEEK AS THE RIDGE MOVES TO CENTRAL FLORIDA WITH THE GREATEST
CHANCES OF RAINFALL REVERTING TO THE INTERIOR AND THE WEST COAST.
30/KOB
&&
.AVIATION...
THE STRONGER WEST TO SOUTHWESTERLY FLOW TODAY HAS NOT ALLOWED THE
EAST COAST SEA BREEZE TO FORM. SO STORMS WERE QUICKLY MOVING EAST
AND NORTHEAST INTO THE ATLANTIC WATERS. STORMS WILL CONTINUE TO BE
AROUND THE TAF SITES THIS AFTERNOON...WITH ACTIVITY WINDING DOWN
LATE IN THE AFTERNOON. VFR CONDITIONS ARE EXPECTED OVERNIGHT.
SHOWERS MAY GET NEAR KAPF AROUND DAYBREAK ON THURSDAY...AND THEN
PUSH TOWARDS THE EAST COAST TAF SITES ONCE AGAIN NEAR THE END OF THE
TAF PERIOD. WEST TO SOUTHWEST WINDS ARE FORECAST TO PREVAIL...WITH
WINDS AROUND 10 KNOTS DURING THE AFTERNOON HOURS.
84/AK
&&
.MARINE...
LIGHT TO MODERATE SOUTHWEST FLOW WILL PERSIST INTO THE SECOND HALF
OF THE WEEK AS A FRONTAL BOUNDARY CONTINUES SOUTH AND STALLS NORTH
OF THE MARINE AREA THURSDAY AND FRIDAY. OVER THE WEEKEND...WINDS ARE
FORECAST TO WEAKEN AS HIGH PRESSURE BUILDS BACK OVER THE AREA.
LOCALLY CHOPPIER CONDITIONS ASSOCIATED WITH STRONGER WINDS IN AND
AROUND ANY HEAVY SHOWERS/TSTMS WILL REMAIN POSSIBLE EACH
DAY...ESPECIALLY THROUGH THURSDAY AS THE WET PATTERN CONTINUES.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 76 90 75 90 / 40 60 40 50
FORT LAUDERDALE 79 92 80 91 / 40 60 30 50
MIAMI 78 91 79 91 / 30 50 20 50
NAPLES 77 92 75 90 / 20 50 20 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
SHORT TERM...84/AK
LONG TERM...30/KOB
AVIATION...84/AK
Hazardous weather outlook, Jul 16, 3:25 AM EST, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
425 AM EDT WED JUL 16 2014
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
162030-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
425 AM EDT WED JUL 16 2014
...THUNDERSTORMS POSSIBLE ACROSS SOUTH FLORIDA TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE
TODAY, WITH THE EASTERN LAKE REGION AND THE EAST COAST METRO AREA
HAVING THE BEST CHANCE OF SEEING THUNDERSTORM ACTIVITY. THE MAIN
THREATS WILL BE LIGHTENING AND HEAVY RAIN, ALTHOUGH SMALL HAIL,
GUSTY WINDS, AND WATERSPOUTS WILL ALSO BE POSSIBLE TODAY.
FLOODING: THE IS A CHANCE OF URBAN STREET FLOODING ACROSS THE EAST
COAST METRO AREA TODAY. THIS INCLUDES LOCATIONS WITH POOR
DRAINAGE.
WATERSPOUTS: THERE IS A SMALL CHANCE OF WATERSPOUT ACTIVITY ACROSS
THE ATLANTIC WATERS, AS WELL AS LAKE OKEECHOBEE.
WIND: THE IS A SMALL CHANCE OF STRONG GUSTY WINDS TODAY OF AROUND
50 MILES PER HOUR WITH ANY GIVEN STORM THAT DEVELOPS.
HAIL: THERE IS A CHANCE OF SMALL HAIL TODAY WITH ANY GIVEN STORM
THAT DEVELOPS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
REMAINDER OF THE WEEK. THESE SHOWERS AND STORMS MAYBE HEAVY AT
TIMES, POSSIBLY CAUSING MINOR URBAN FLOODING OF ROADWAYS AND
AREAS WITH POOR DRAINAGE.
.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Jul 16, 9:33 AM EST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1033 AM EDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM WATER SPOUT 4 E MIAMI BEACH 25.81N 80.07W
07/16/2014 AMZ651 FL PUBLIC
A WATERSPOUT WAS REPORTED 4 MILES EAST OF MIAMI BEACH.
&&
EVENT NUMBER MFL1400269
CWCSpecial weather statement, Jul 16, 11:18 AM EST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1218 PM EDT WED JUL 16 2014
FLZ067-161700-
INLAND PALM BEACH COUNTY FL-
1218 PM EDT WED JUL 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR INLAND PALM BEACH COUNTY ...
* UNTIL 100 PM EDT
* AT 1217 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF ROTENBERGER WILDLIFE REFUGE...
OR 11 MILES SOUTHWEST OF SOUTH BAY...MOVING NORTHEAST AT 25 MPH.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* THE STORM WILL AFFECT...
BELLE GLADE...SOUTH BAY...ROTENBERGER WILDLIFE REFUGE...HOLEY LAND
WILDLIFE REFUGE...OKEELANTA...BELLE GLADE CAMP AND LOXAHATCHEE NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
&&
LAT...LON 2634 8082 2645 8088 2660 8089 2669 8075
2669 8074 2670 8073 2670 8072 2671 8071
2684 8050 2649 8030
TIME...MOT...LOC 1617Z 241DEG 24KT 2652 8083
AKSpecial weather statement, Jul 16, 12:04 PM EST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
104 PM EDT WED JUL 16 2014
FLZ067-068-168-161745-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
INLAND PALM BEACH COUNTY FL-
104 PM EDT WED JUL 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COASTAL PALM BEACH
COUNTY...NORTHWESTERN METRO PALM BEACH COUNTY AND NORTHEASTERN INLAND
PALM BEACH COUNTY...
* UNTIL 145 PM EDT
* AT 104 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF CANAL POINT...MOVING
NORTHEAST AT 20 MPH.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* THE STORM WILL AFFECT...
WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...CANAL POINT...
NORTH COUNTY AIRPORT...THE ACREAGE...CALOOSA...PHILO FARMS...FAU
NORTH CAMPUS AND JUPITER FARMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
&&
LAT...LON 2684 8009 2670 8054 2685 8063 2696 8048
2696 8017
TIME...MOT...LOC 1704Z 240DEG 16KT 2681 8050
AKSpecial weather statement, Jul 16, 12:38 PM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
138 PM EDT WED JUL 16 2014
FLZ067-068-168-161815-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
INLAND PALM BEACH COUNTY FL-
138 PM EDT WED JUL 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COASTAL PALM BEACH
COUNTY...NORTHERN METRO PALM BEACH COUNTY AND NORTHEASTERN INLAND
PALM BEACH COUNTY...
* UNTIL 215 PM EDT
* AT 138 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF NORTH COUNTY AIRPORT TO LAKE PARK...AND MOVING EAST AT 40
MPH.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* THE STORM WILL AFFECT...
WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
PALM BEACH...TEQUESTA...JUNO BEACH...NORTH PALM BEACH...LAKE
PARK...JUNO RIDGE...SCHALL CIRCLE...PORT OF PALM BEACH...MANGONIA
PARK...CENTURY VILLAGE...CYPRESS LAKES...LIMESTONE CREEK...JUPITER
FARMS...PHILO FARMS...LAKESIDE GREEN AND FAU NORTH CAMPUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
&&
LAT...LON 2675 8005 2677 8004 2673 8003 2673 8004
2674 8004 2670 8012 2696 8029 2697 8013
2694 8012 2694 8010 2695 8010 2697 8012
2697 8009 2680 8004 2683 8004 2681 8003
TIME...MOT...LOC 1738Z 260DEG 34KT 2695 8024 2680 8008
AKSpecial weather statement, Jul 16, 1:26 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
226 PM EDT WED JUL 16 2014
FLZ071-072-172-161900-
INLAND BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-
226 PM EDT WED JUL 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN AND NORTHERN METRO
BROWARD COUNTY AND INLAND BROWARD COUNTY...
* UNTIL 300 PM EDT
* AT 223 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF INTERSECTION I-75 AND U.S. 27 TO NEAR INTERSECTION
ALLIGATOR ALLEY AND MIAMI CANAL...AND MOVING SOUTHEAST AT 10 MPH.
THESE STORMS WILL MOVE INTO THE METRO SECTIONS OF BROWARD COUNTY
AFTER 230 PM, FROM THE SOUTHWEST BROWARD SUBURBS TO SUNRISE,
TAMARAC AND CORAL SPRINGS.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
FORT LAUDERDALE...PEMBROKE PINES...CORAL SPRINGS...POMPANO BEACH...
DAVIE...PLANTATION...SUNRISE...TAMARAC...MARGATE...LAUDERHILL...
WESTON...COCONUT CREEK...NORTH LAUDERDALE...LAUDERDALE LAKES...
COOPER CITY...INTERSECTION I-75 AND GRIFFIN ROAD...VILLAGE PARK...
INTERSECTION I-75 AND U.S. 27...SAWGRASS MILLS MALL AND
BROADVIEW-POMPANO PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.
&&
LAT...LON 2602 8035 2606 8072 2632 8042 2625 8013
TIME...MOT...LOC 1823Z 298DEG 10KT 2625 8043 2608 8061
MOLLEDA
Lightning, Palm Beach
- When
- July 16, 2:10 PM EST
- Where
- Palm Beach County, 8.44 mi W of Boca Raton
- Injuries
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 26.365, -80.215
A young woman was injured by a lightning strike in suburban Boca Raton. She was standing in a puddle when lightning struck nearby and felt the shock to her body. She was released from the hospital a short time later.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in Colorado, July 16, 2014$300,000 · 1 event
- Flash Flooding and Lightning Strike in New Mexico, July 16, 2014$235,000 · 5 events
- Lightning Strike in Texas, July 16, 20144 injured · 1 event
- Flash Flooding and Lightning Strike in Massachusetts, July 16, 2014$30,000 · 3 events
- Lightning Strike in Florida, July 16, 2014$30,000 · 1 event
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, July 16 to 18, 201487 kt wind · 23 events
- Flash Flood in Colorado, July 16, 2014$25,000 · 1 event
- Flash Flooding and Hail in Colorado, July 16, 20142 in hail · 17 events
- Tornadoes and Hail in Texas, July 16, 2014EF0 · 14 events
- Heavy Rain in Kansas, July 16 to 17, 201411 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, July 16, 20144 events
- Waterspouts in South Atlantic Coastal Waters, July 16, 20143 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 537876.